# SDR SWAA116327

- Difficulty date: September 3, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 24,623 hours, 14,456 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 316565
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK/ DECLARED EMERGENCY.  CAPTAIN SMELLED ODOR AT 10K GASPER TURNED OFF AT 10K.  20K FLIGHT ATTENDANT CALLED EYES BURNING WITH SMELL.  REMOVED AND REPLACED "A" SYSTEM PNEUMATIC PRESSURE CHECK VALVE PER MM.
